You are treating a 34-year-old patient in cardiac arrest who has been down for 15 minutes. During the resuscitation, you realize you accidentally administered 10 mg of epinephrine instead of the intended 1 mg dose due to drawing from a 111000 concentration vial instead of 1110000 . The patient new shows return of spontaneous circulation but has severe hypertension, tachycardia, and ventricular ectopy. Design a comprehensive medication error response plan by matching each intervention to its primary purpose in managing this adverse drug event. Drop the items below into the correct box: Continuous cardiac monitoring with dyarhythmia management protocols Documentation of error with complete timeline and contributing factors Immediate notification of medical control about the medication error *- Supportive care, including blood pressure management and sedation Continuous cardac montoning with eysmy pumemen-gen-m. immendiate notification of medical control apout the meunenneremm Supportive care, including blood pressure management and sedation
[Expert Solution]: You are treating a 34-year-old patient in…
Need help with your Cardiovascular Disorders case study or NCLEX preparation? Connect with a verified Nursing expert now.